Translator Disclaimer
December 2014 Weighted Norm Inequalities for Spectral Multipliers without Gaussian Estimates
The Anh BUI
Tokyo J. Math. 37(2): 373-384 (December 2014). DOI: 10.3836/tjm/1422452798

Abstract

Let $L$ be a nonnegative self-adjoint operator on $L^2(\mathbb{R}^n)$ satisfying the full off-diagonal estimates $L^{q_0}-L^2$ for some $q_0\in [1,2)$. In this paper, we study the sharp weighted $L^p$ estimates for the spectral multipliers of the operator $L$ and their commutators with BMO functions $b$. As an application, we study the weighted norm inequalities for spectral multipliers of Schr\"odinger operators with negative potentials.

Citation

Download Citation

The Anh BUI. "Weighted Norm Inequalities for Spectral Multipliers without Gaussian Estimates." Tokyo J. Math. 37 (2) 373 - 384, December 2014. https://doi.org/10.3836/tjm/1422452798

Information

Published: December 2014
First available in Project Euclid: 28 January 2015

zbMATH: 1311.42023
MathSciNet: MR3304686
Digital Object Identifier: 10.3836/tjm/1422452798

Subjects:
Primary: 42B20
Secondary: 42B25

Rights: Copyright © 2014 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.37 • No. 2 • December 2014
Back to Top